# SDR DL76L030247

- Difficulty date: March 16, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 30,863 hours, 4,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

SEAT ROW 1 THROUGH 5 LT & RT EMERGENCY LIGHTS INOP.  TROUBLESHOT PER WDM FOUND SEAT 2AB FORWARD FRONT ILLUMINATOR DAMAGED.  DISCONNECTED WIRING PLUG AND REMOVED ILLUMINATOR FROM SEAT VERIFIED THAT AFT ILLUMINATOR IS OPERATING NORMALLY, NEEDS 1 EACH ILLUMINATOR MFG P/N 0201991008.  FORWARD ILLUMINATOR TO MCO E 514642002 AND PLACARD REF MEL 33-51-03.  REPLACED FORWARD LEFT POWER SUPPLY AS PRECAUTIONARY, PERFORMED SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY ESCAPE PATH MARKING SYSTEM PER AMM.
